help I got td I took zoloft for 13 years off and on with no problems. Went off... the Zoloft for a year and did great. Hardly no side effects and no panic attacks. I never even twiched on it!! Then my horrible panic attacks came back. I have to go on some type of medicines but can’t take Benzos. I tried Zoloft and again and I got TD of the mouth, eyes , hands and feet. I have been off of Zoloft for three months and it’s still there (I only took 12.5 mg of zoloft for more then a week and it happend). Now I just don’t know what to do. I have to take something yet I am pretty sure it will make the TD worse and then I wont want to leave my house and be just as depressed as I am now. So I am wondering how you are coping with TD and if it finally got better even though your still on your medication that might have caused it. Where their any other medication that helped with facial TD? Did you ever take the same medicantion that cuased it again and it went away? Does it ever go away? Have you tried Botox or Zofran? thank you
26 Nov 2013
I know it so odd to have such a bad reaction. I couldn't walk, feed myself, or even drive for a while. Now I still have weird twitching in my face (mouth eyebrows-been 3 months since I took the Zoloft) and sometimes my right hand. Its so very strange. Didn't take any other medications and I have never been on any anti psychotic meds. I still need to take something for panic attacks. I am planning on trying Celexa but I am so very scared!!! Zoloft as a god send for me for so many years. I lived a normal life now I am house bound because of my anxiety. I just wonder if the Zoloft caused some kind of brain damage!
26 Nov 2013
I developed TD from Abilify, it was awful so I know how you feel. I
finally convinced my doctor to take me off of it and thankfully it went
away. I still have a problem with the roof of my mouth. Drives me nuts.
So I chew gum, eat or sleep. Trying to learn to live with it. Good luck
13 Nov 2013
sorry you having td maybe you should try a muscle relaxer like flexeril or even melatonin 5mg. to relax you. hope this is helpful for you oh and there are some seizure meds that are used for panic attacks as well tegratol, kepra and a few others might be helpful. I have you in my prayers.
13 Nov 2013
That is really odd. Were you on any other medications? There are medications that are given for td, cogentin is one. Sometimes it goes away, sometimes it doesn't. Only specific meds can cause td. For an antidepressant, when its not that prevalent a side effect of it, at a low dose like that and only for a week to cause it is very odd indeed.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was on reglan for a year and had side effects after I stopped the medication. Most of my symptoms?
... have gone away. I have now been off of the medicine for 1 year but I'd like to know is it possible to still get Tardive Dyskinesia after all ...
3 answers • 20 Aug 2010
... If so, what are your symptoms? Are you taking any meds to help ease up on the side effects of Lexapro?
6 answers • 26 Jun 2011
I was recently diagnosed with gastroparesis and the Dr has prescribed reglan. I haven't started taking it yet due to reading about the side ...
3 answers • 21 Dec 2013
Hi, I'm from Poland and I have tardive dyskinesia before using abilify. Is it possible to cure it? Without drugs? Because I had take it only ...
1 answer • 10 Mar 2016